# SDR 97ZZZX3370

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848CA
- Make and model: Beech 1900D
- Aircraft serial: UE53
- System (JASC): 3418 · Stall Warning System
- Part: Stall Strip
- Part number: 3031661
- Condition: Missing
- Location: Left Wing
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT STALL STRIP MISSING.
